# SDR CA120504003

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 86,503 hours
- Engine: Ge CF680C2A2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Frame 39
- Part time: 87,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BULKHEAD AT FRAME 39, CORRODED AND PERFORATED BETWEEN STRINGERS 54-55L AND BELOW WATERLINE Z-2557.
